# SDR AALA202112083327

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737*
- Aircraft serial: 44467
- Aircraft time: 2,603 hours, 1,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32C INTERIOR EMERGENCY LIGHT IS HANGING FROM ITS SUPPORT. SECURED LIGHT ASSEMBLY HOUSING AS REQUIRED. OK FOR SERVICE.
